INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
On pointwise and weighted estimates for commutators of Calderón–Zygmund operators
Autor/es:
LERNER, ANDREI K.; OMBROSI, SHELDY; RIVERA-RÍOS, ISRAEL P.
Revista:
ADVANCES IN MATHEMATICS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2017 vol. 319 p. 153 - 153
ISSN:
0001-8708
Resumen:
In recent years, it has been well understood that a Calderón?Zygmund operator T is pointwise controlled by a finite number of dyadic operators of a very simple structure (called the sparse operators). We obtain a similar pointwise estimate for the commutator [b,T] with a locally integrable function b . This result is applied into two directions. If b∈BMO, we improve several weighted weak type bounds for [b,T]. If b belongs to the weighted BMO , we obtain a quantitative form of the two-weighted bound for [b,T] due to Bloom?Holmes?Lacey?Wick.